# SDR 2008UALA06340

- Difficulty date: October 31, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 62,108 hours, 20,514 cycles
- Engine: Pwa PW2037
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ALL PORTABLE O2 CYLINDERS IMPROPERLY STOWED.  STRAPS ARE CAUGHT UNDER CLAMPS.  SECURED O2 BOTTLES.
